# SDR 99ZZZX1127

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177RA
- Make and model: Dhav DHC7102
- Aircraft serial: 85
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806005055
- Condition: Failed
- Location: Cockpit
- Part time: 7,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR WAS SENT OUT FOR A READ-OUT AND RE-CERTIFICATION.  ALLIED SIGNAL INFORMED THAT THE TAPE DID NOT RECORD, THEY SAID THAT THIS PART NUMBERED CVR IS KNOWN TO FAIL.
